Does anyone have experience taking Yaz AFTER having their gall bladder removed?
I was on Yaz for 6 months when I was 16 (July 2008 - December 2008), and by February 2009, I was in the ER for the worst abdominal pain I have ever experienced in my life. It felt like someone tied my intestines in a knot and was pulling as hard as they could.
It was a few years ago, so I don't remember the outcome of the visit very clearly, but in September 2009, I was required to have my gall bladder removed at age 17.
I don't know the details, so I'm not sure if there were stones or a blocked duct.
In September of this year I went on Vestura, a generic for Yaz. I agreed to go on it, not knowing the correlation between Yaz and gall bladder attacks. It was then that I experienced the worst depression of my life. I cried every night and every day, and had absolutely no sex drive. I stopped taking it after two weeks, I couldn't bear how constantly miserable I was.
My questions for you are, Were the emotional side effects of this pill caused by the fact that the medicine had no gall bladder to beat the crap out of, so it just decided to ruin everything else, so to speak? Is it possible that it just caused sweeping damage to everything else due to the absence of my gall bladder?
Re: Does anyone have experience taking Yaz AFTER having their gall bladder removed?
The function of the gallbladder is to digest fat. The fact that you no longer have a gallbladder would have nothing to do with the side effects you are experiencing. Depression and loss of sex drive are common possible side effects for birth control pills in general and are not specific to Yaz, generic or otherwise.
|All times are GMT -7. The time now is 04:25 PM.|